# SDR RAIA00209247

- Difficulty date: September 8, 2002
- Submitted: September 15, 2002
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 15,135 hours, 16,037 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Control Unit
- Part number: 7003360948
- Part serial: 95103305
- Condition: False Indication
- Part time: 12,962 hours, 13,663 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5522-STL- #1 ELECTRONIC ADI INDICATED PITCH COMPARE ERROR. MAINTENANCE REMOVED AND REPLACED THE #1 AHRS UNIT, OPS CK OK.
